# SDR AALA201902209014

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 78,759 hours, 28,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 1440-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CARGO RIGHT TRANSITION PANEL,  BS 1440 AND 1520.  REPLACED THE TRANSITION PANEL IAW SRM 53-00-53-2R-2, AND 51-40-02-0G.
